# SDR P5CA2020031900108

- Difficulty date: March 15, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,973 hours, 21,333 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 79275515
- Part serial: 11532
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND #1 ENG PRVC OPERATION TEST FAIL REFERENCE PRESSURE OUT OF THE REQUIRED LIMITS.( IAW AMM 36-11-19-004-001-002 REV. 129 AND AMM 36-11-19-404-014-002 REV. 129 REPLACED PRVC AT NO. 1 ENG. IAW AMM 36-11-19-404-014-002 REV. 129 PERFORMED #1 ENG PRVC INSTALLATION TEST, CHECK RESULT. TEST NORMAL AND NO LEAK FOUND. )
